# SDR DXTA2023060587950

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 3,784 hours, 2,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT FL220 AND 310KIAS A LOUD VIBRATION/HUM BEGAN ABRUPTLY.  IT STOPPED AFTER SLOWING BELOW 295KIAS.  DURING THE REST OF THE DESCENT TO 16000 FEET IT WOULD BEGAN AGAIN ANY TIME THE AIRSPEED WENT OVER 300KIAS. FOUND FORWARD, LOWER, WING TO BODY FAIRING SEAL LOOSE FROM FAIRING AND THE L/H AND R/H INBD LEADING EDGE FILLET FAIRING SEALS TO HAVE MINOR DETERIATION. COMPLIED WITH EMBRAER PHENOM 300 FWD WING TO FUSELAGE FAIRING SEA I RTV APPLLCATION WORK CARD# ES0-53-001-1, REV.0 DATED 23 JUN 2022 AND EMBRAER ETD-2014-P300-00137555 REV. H PARAGRAPH C1-C2.
